American journal of perinatology · 2009
Warfarin-associated fetal intracranial hemorrhage in woman with mitral valve replacements: a case report.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Masamoto Hitoshi, Uehara Hiroyuki, Mekaru Keiko, Uezato Tadakazu, Sakumoto Kaoru, Aoki Yoichi
Аннотация
Warfarin-associated fetal hemorrhage is a fatal event. We report the case of a 39-year-old woman who had been taking warfarin for 23 years since undergoing mitral valve replacement. Thereafter, when she was found to be pregnant, the medication was switched to heparin from 6 to 21 weeks of gestation. Following this, she was prescribed oral warfarin again (3.5 mg per day), with a strict control of prothrombin time/international normalized ratio (PT/INR). At 23 weeks of gestation, fetal intracranial hemorrhage occurred because of maternal exposure to warfarin. Maternal PT/INR does not correlate well with the activity of warfarin in the fetus and currently, there is no direct way to prevent fetal intracranial hemorrhage. Hence, further research on the optimal coagulation therapy in pregnant women with valve replacement should be encouraged.